# SDR AALA201812039015

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 67,672 hours, 25,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361084800100
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 231AF WAS SPONGY.  MAINTENANCE REPLACED THE FLOORBOARD IAW AMM 53-00-00-400-801-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
